Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

On algorithmic equivalence in linear fractional programming


Author: B. Mond
Journal: Math. Comp. 37 (1981), 185-187
MSC: Primary 90C32
DOI: https://doi.org/10.1090/S0025-5718-1981-0616370-1
MathSciNet review: 616370
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper compares the effectiveness of three published algorithms for solving the linear fractional programming problem.


References [Enhancements On Off] (What's this?)

  • [1] A. Charnes & W. W. Cooper, "Programming with linear fractional functions," Naval Res. Logist. Quart., v. 9, 1962, pp. 181-186. MR 0152370 (27:2350)
  • [2] J. R. Isbell & W. H. Marlow, "Attrition games," Naval Res. Logist. Quart., v. 3, 1956, pp. 1-99. MR 0083408 (18:705f)
  • [3] B. Martos, "Hyperbolic programming," Naval Res. Logist. Quart., v. 11, 1964, pp. 135-155 (formerly appeared in Mathematical Institute, Hungarian Academy of Science, v. 5, 1960, pp. 383-406). MR 0182456 (31:6679)
  • [4] B. Martos, Nonlinear Programming Theory and Methods, North-Holland, Amsterdam, 1975. MR 0496692 (58:15181)
  • [5] H. M. Wagner & J. S. C. Yuan, "Algorithmic equivalence in linear fractional programming," Management Sci., v. 14, 1968, pp. 301-306. MR 0243821 (39:5142)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 90C32

Retrieve articles in all journals with MSC: 90C32


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1981-0616370-1
Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society